Shape preserving quartic C2-spline interpolation with constrained curve length and curvature

S. Sallam, M. Naim Anwar

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, curve length and curvature matching approximation will be considered. Our approach is based on univariate lacunary quartic C2-spline interpolants introduced in [2, 3]. It turns out that the error, in the uniform norm, will be of O(hl-1) and O(hl-2), l = 3, 5; for curve length and curvature, respectively if f ∈ Cl[0, 1]. Moreover, numerical test examples will also be presented to illustrate the predicated error behaviour.

Original languageEnglish
Pages (from-to)775-781
Number of pages7
JournalJournal of Information and Computational Science
Volume2
Issue number4
Publication statusPublished - Dec 1 2005

Keywords

  • Lacunary quartic spline
  • Shape preservation
  • Spline interpolation

ASJC Scopus subject areas

  • Information Systems
  • Computer Graphics and Computer-Aided Design
  • Computational Theory and Mathematics
  • Library and Information Sciences

Fingerprint

Dive into the research topics of 'Shape preserving quartic C2-spline interpolation with constrained curve length and curvature'. Together they form a unique fingerprint.

Cite this